# SDR UALA2012032201832

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 42,159 hours, 5,134 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Comm Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THEY COULDN'T TRANSMIT OVER ACARS AND ANY QUERY BY THEM ON ACARS DIDN'T WORK.   ATTEMPTED TO TROUBLESHOOT WITH NO SUCCESS.
